Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

How can pus cells in the urine be reduced ?

hi dr my aunt has full of puss cells and she is diabetic too she is 65 years old she had taken piperacillin tazobactum 1000mg inj for 10 days twice daily but her pull cells didnt decreased what should she do my aunt aged 65 years is suffering from full of puss cells problem.she is diabetic too. she has taken the medicine pipzo inj. (1000 mg ) b.i.d. plz suggest the appropriate solution of her problem .she is suffering from more than 1 year with this problem.
Asked On : Mon, 16 May 2011
Answers:  1 Views:  473
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
first she has to controll her blood sugar level by taking regular medications and insulin.regularly monitor blood sugar control and regular excercise is needed.
if she is not get treated with the given antibiotic then another one should be replaced
after getting the culture and sensitivity report.
take care
Answered: Mon, 16 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor